# SDR CALA2023020800353

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146N52121
- Condition: Corroded
- Location: Fr1360-1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPARTMENT R/H INTERCOSTAL BETWEENFRAME 1360-1380 AND STR 26R-27R HAS CORROSION.  TRANSCRIBED FROM HAEC O GSO NR 9282479 INSP Q467 REMOVED AND REPLACED STA 1360-1380 INTERCOSTAL BETWEEN RH STRING ERS 26R-27R IAW DWG 146N5212 AND B757-200 SRM 51-40-02. APPLIED CIC IAW B757-200 SRM 51-20-01. AND REMOVED AND REINSTALLED TRANS ISTION PANEL IAW B757-200 SRM 51-40-02.  HAECO GSO MECH V900051 LOGPAGE READY TO BE CLEARED
